# SDR AUS20020748

- Difficulty date: July 10, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Hughes 500N
- Engine: Allsn 250C20R
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Mlg
- Part time: 1,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR STRUT CRACKED FROM RIVET HOLE. CRACK LENGTH 9.525MM (0.375IN).
